PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 2 | 429-435
Tytuł artykułu

Underlying Graphs of 3-Quasi-Transitive Digraphs and 3-Transitive Digraphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A digraph is 3-quasi-transitive (resp. 3-transitive), if for any path x0x1 x2x3 of length 3, x0 and x3 are adjacent (resp. x0 dominates x3). C´esar Hern´andez-Cruz conjectured that if D is a 3-quasi-transitive digraph, then the underlying graph of D, UG(D), admits a 3-transitive orientation. In this paper, we shall prove that the conjecture is true.
Wydawca
Rocznik
Tom
33
Numer
2
Strony
429-435
Opis fizyczny
Daty
wydano
2013-05-01
online
2013-04-13
Twórcy
autor
  • School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi, 030006, PR China, wangrx@sxu.edu.cn
autor
  • School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi, 030006, PR China, shiying@sxu.edu.cn
Bibliografia
  • [1] J. Bang-Jensen, Kings in quasi-transitive digraphs, Discrete Math. 185 (1998) 19-27. doi:10.1016/S0012-365X(97)00179-9[Crossref]
  • [2] J. Bang-Jensen and G. Gutin, Digraphs: Theory, Algorithms and Applications (Springer, London, 2000).
  • [3] C. Hernández-Cruz, 3-transitive digraphs, Discuss. Math. Graph Theory 32 (2012) 205-219. doi:10.7151/dmgt.1613[Crossref]
  • [4] A. Ghouila-Houri, Caractérization des graphes non orient´es dont onpeut orienter les arrˆetes de mani`ere `aobtenir le graphe dune relation dordre, Comptes Rendus de l’Acad´emie des Sciences Paris 254 (1962) 1370-1371.
  • [5] H. Galeana-Sánchez, I.A. Goldfeder and I. Urrutia, On the structure of strong 3- quasi-transitive digraphs, Discrete Math. 310 (2010) 2495-2498. doi:10.1016/j.disc.2010.06.008[WoS][Crossref]
  • [6] H. Galeana-Sánchez and C. Hernández-Cruz, k-kernels in k-transitive and k-quasitransitive digraphs, Discrete Math. 312 (2012) 2522-2530. doi:10.1016/j.disc.2012.05.005[WoS][Crossref]
  • [7] S.Wang and R.Wang, Independent sets and non-augmentable paths in arc-locally insemicomplete digraphs and quasi-arc-transitive digraphs, Discrete Math. 311 (2011) 282-288. doi:10.1016/j.disc.2010.11.009[WoS][Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1680
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.